# SDR SIMA20131007003

- Difficulty date: October 7, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 25,980 hours, 18,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670342695
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLOORBEAM ANGLE AT FS 280 CRACKED.  FABRICATED REPAIR IAW EO 53EP-115. AIRCRAFT RETURNED TO SERVICE.
